# SDR AALA202411224894

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N962NN
- Make and model: Boeing 737823
- Aircraft serial: 33331
- Aircraft time: 29,446 hours, 12,162 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT SEAT EMERGENCY FLASHLIGHT DOES NOT TEST. REPLACED FORWARD FLIGHT ATTENDANT SEAT EMERGENCY FLASHLIGHT BATTERY. OPERTIONAL TEST GOOD. PER AMM 25-64-00.
